My 17 year old daughter was diagnosed a few years back with PTSD. Through therapy and time some of the symptoms have lessened in intensity except for the sudden, and frightening anger that comes out of the slightest things she finds stressful or overwhelming to her. When she started Bupropion at 100mg daily I considered it a miracle drug, now we are regressing. Should we ask her doctor to increase the dosage or switch to another medication? Does anyone else use this drug for PTSD?
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Aug 2014 • 3 answers
Updated 3 Apr 2015 • 1 answer
Updated 25 Sep 2018 • 2 answers
Updated 16 Sep 2018 • 1 answer
Updated 21 Sep 2018 • 1 answer